# SDR AWXA9700655

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Part time: 21,679 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN ENGINE NR 1 DUE TO OVERTEMP/BLEED VALVE HI AND LO OPEN.  ACCOMPLISHED BORESCOPE INSPECTION PER MM 72-00-00, PAGE 258.  NO ABNORMALITIES NOTED.  ENGINE NR 2 FUEL FAULT ON SHUTDOWN NOTED BY MX.  BITE TEST OK.  REMOVED AND REPLACED NR 1 ENGINE.
